JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 63
On Inverses of Triangular Matrices with Monotone Entries

    Authors: Kenneth S. Berenhaut, Preston T. Fletcher,  
    Keywords: Explicit bounds, Triangular matrix, Matrix inverse, Monotone entries, Off-diagonal decay, Recurrence relations.  
    Date Received: 26/08/04  
    Date Accepted: 24/05/05  
    Subject Codes:

15A09, 39A10, 26A48.

    Editors: Chi-Kwong Li,  

This note employs recurrence techniques to obtain entry-wise optimal inequalities for inverses of triangular matrices whose entries satisfy some monotonicity constraints. The derived bounds are easily computable.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login